Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 92, NWS Austin/San Antonio, TX

May 26, 2014Bandera County, Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2014, 9:54 AM CDT for Bandera County, Medina County, Texas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2014, 9:54 AM CDT (14:54 UTC)
Expired
May 26, 2014, 10:45 AM CDT
In force
51 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bandera County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 108 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 10:21 AM CDTHAIL 17 Sse Tarpley, TXPENNY TO QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 2.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2014-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2014-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
416 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WUUS54 KEWX 261454
SVREWX
TXC019-325-261545-
/O.NEW.KEWX.SV.W.0092.140526T1454Z-140526T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
954 AM CDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BANDERA COUNTY...
  NORTHERN MEDINA COUNTY...

* UNTIL 1045 AM CDT.

* AT 951 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60   
  MPH AND HAIL TO THE SIZE OF NICKELS. THIS STORM WAS LOCATED 10 
  MILES SOUTH OF TARPLEY...AND MOVING  NORTHEAST AT 15 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE MICO AND BANDERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2977 9905 2952 9891 2941 9932 2958 9938
TIME...MOT...LOC 1454Z 244DEG 15KT 2949 9929

$$
1 follow-up statement
097 
WWUS54 KEWX 261530
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1030 AM CDT MON MAY 26 2014

TXC019-325-261545-
/O.CON.KEWX.SV.W.0092.000000T0000Z-140526T1545Z/
MEDINA TX-BANDERA TX-
1030 AM CDT MON MAY 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR EXTREME SOUTHEASTERN BANDERA AND NORTH CENTRAL MEDINA COUNTIES...

AT 1026 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 12 MILES WEST OF MICO...OR 10 MILES NORTH OF 
HONDO...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM SHOULD REACH THE MICO AREA BY AROUND 1040 AM 
CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2952 9919 2966 9901 2952 9891 2945 9918
TIME...MOT...LOC 1530Z 244DEG 15KT 2950 9911

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:29 AM CDT, 25 minutes earlier.

Area forecast discussion, May 26, 9:29 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 AM CDT MON MAY 26 2014

.UPDATE...
INCREASED POPS ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS FOR
REST OF TODAY...ESPECIALLY ACROSS THE HILL COUNTRY AND AREAS ALONG
THE I-35 CORRIDOR(INCLUDING AUSTIN AND SAN ANTONIO METRO AREAS).
DOPPLER RADAR SHOWS A LINE OF MODERATE TO HEAVY SHOWERS AND
SCATTERED THUNDERSTORMS MOVING EAST-NORTHEAST AT ABOUT 20 MPH
ACROSS THE WESTERN HILL COUNTRY. THIS LINE OF SHOWERS AND STORMS
WILL CONTINUE TO PUSH EASTWARD WITHIN THE NEXT FEW HOURS AND
AFFECT AREAS ALONG HIGHWAY 281...ESPECIALLY FROM LLANO TO SAN
ANTONIO. BY NOON...THIS LINE IS EXPECTED TO BE NEAR AND PUSH OVER
INTERSTATE 35 EARLY THIS AFTERNOON. SOME OTHER SHOWERS AND
THUNDERSTORMS FORMING ACROSS THE COASTAL PLAINS AND SOUTHERN
COUNTIES OF THE AREA COULD MERGE AND MAINTAIN CONVECTIVE ACTIVITY
GOING FOR MUCH OF THIS AFTERNOON AND PART OF THE EVENING.
STAY TUNED AND MONITOR WEATHER CONDITIONS CLOSELY FOR POTENTIAL
UPDATES AND/OR WARNINGS.

&&

.PREV DISCUSSION... /ISSUED 730 AM CDT MON MAY 26 2014/

UPDATE...
TO CANCEL THE FLASH FLOOD WATCH.

DISCUSSION...
REMAINING SHOWERS AND THUNDERSTORMS THIS MORNING ARE PRODUCING
ONLY MODERATE RAIN AND HEAVY RAIN IS NOT EXPECTED THIS MORNING.
THEREFORE...HAVE CANCELLED THE FLASH FLOOD WATCH.

PREV DISCUSSION... /ISSUED 646 AM CDT MON MAY 26 2014/

AVIATION...
A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING DRT. THESE WILL
AFFECT THE TERMINAL FOR THE NEXT COUPLE OF HOURS. VFR CIGS AT AUS
AND SAT WILL LOWER TO MVFR LATER THIS MORNING. THEM IMPROVEMENT TO
VFR AT ALL TERMINALS LATE AFTERNOON OR EARLY EVENING. THERE IS A
CHANCE FOR SHOWERS AND THUNDERSTORMS AT AUSTIN AND SAN ANTONIO
AIRPORTS THIS AFTERNOON. THE BEST CHANCE WILL BE AT AUS. CIGS WILL
LOWER OVERNIGHT TO MVFR.

PREV DISCUSSION... /ISSUED 259 AM CDT MON MAY 26 2014/

SHORT TERM (TODAY THROUGH TUESDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED AN AREA OF LOW HEIGHTS
ALONG THE COLORADO/NEW MEXICO BORDER WITH SOUTHWESTERLY FLOW
ACROSS TEXAS. THERE WAS A JET STREAK IN THE SOUTHEAST QUADRANT OF
THIS LOW WITH THE EXIT REGION NOSING ACROSS THE RIO GRANDE. A LOW
LEVEL JET HAD DEVELOPED FROM THE SOUTHEAST ACROSS THE WESTERN HALF
OF OUR CWA. AT THE SURFACE...HIGH PRESSURE WAS CENTERED OVER THE
GULF AND WINDS OUTSIDE OF THUNDERSTORMS WERE FROM THE SOUTHEAST.
DEW POINTS WERE GENERALLY IN THE MID TO UPPER 60S. DURING THIS
PERIOD...THE UPPER LOW WILL MOVE ACROSS THE TEXAS PANHANDLE AND
INTO NORTH CENTRAL TEXAS WITH THE TROUGH AXIS MOVING TO OUR EAST.
THE LOW LEVEL FLOW WILL REMAIN FROM THE SOUTHEAST KEEPING DEEP
MOISTURE OVER THE REGION. PW WILL BE 1.5 TO 1.75 INCHES WHICH IS
ABOVE NORMAL BUT BELOW THE TWO STANDARD DEVIATIONS WE LOOK AT FOR
HEAVY RAINFALL. MODELS CONTINUE TO HAVE FAIRLY HIGH POPS...BUT
LOWER QPF. WITH RAIN CONTINUING IN SOME PARTS OF THE CWA AND NEW
DEVELOPMENT IN MEXICO WILL CONTINUE FLASH FLOOD WATCH FOR NOW.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
THE UPPER LOW WILL DIG TOWARD THE SOUTHEAST THROUGH EAST TEXAS
TUESDAY NIGHT INTO THURSDAY. THIS WILL KEEP THE ATMOSPHERE
UNSETTLED OVER SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS WILL
LINGER ACROSS THE EASTERN HALF OF THE FORECAST AREA THROUGH
THURSDAY. TOWARD THE END OF THE WEEK...THE SUBTROPICAL RIDGE WILL
BUILD IN FROM THE WEST. THERE WILL STILL BE ENOUGH INSTABILITY TO
HAVE SLIGHT CHANCE POPS ESPECIALLY ACROSS THE EASTERN HALF UNTIL
SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  71  85  70  87 /  90  50  40  50  30
AUSTIN BERGSTROM INTL AIRPORT  86  69  85  68  86 /  60  40  40  50  30
NEW BRAUNFELS MUNI AIRPORT     86  68  87  68  88 /  60  40  30  50  20
BURNET MUNI AIRPORT            83  68  84  68  85 / 100  50  30  50  20
DEL RIO INTL AIRPORT           88  72  93  73  96 /  20  30  -   20  -
GEORGETOWN MUNI AIRPORT        85  71  83  70  85 /  90  50  40  50  20
HONDO MUNI AIRPORT             89  72  92  72  93 /  40  40  20  30  10
SAN MARCOS MUNI AIRPORT        85  69  85  68  86 /  60  40  30  50  30
LA GRANGE - FAYETTE REGIONAL   87  71  86  71  86 /  40  30  40  40  40
SAN ANTONIO INTL AIRPORT       86  71  89  71  90 /  50  40  20  40  20
STINSON MUNI AIRPORT           88  72  90  71  91 /  40  40  20  40  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 26, 7:22 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 AM CDT MON MAY 26 2014

TXZ171>173-183>194-202>209-217>225-228-271230-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
722 AM CDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING ACROSS THE WESTERN HALF OF THE AREA. THE MAIN THREAT WILL
BE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE WILL BE A CONTINUING CHANCE FOR STRONG TO SEVERE THUNDERSTORMS
TUESDAY AFTERNOON AND EVENING ACROSS THE EASTERN HALF OF THE AREA.
THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. OTHERWISE
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TUESDAY.

In the hours before

Special weather statement, May 26, 5:50 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 AM CDT MON MAY 26 2014

TXZ183-184-261130-
EDWARDS-VAL VERDE-
550 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND NORTHWESTERN
EDWARDS COUNTIES UNTIL 630 AM CDT...

AT 548 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF JUNO TO COMSTOCK...AND MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  COMSTOCK...
  LOMA ALTA...
  FLOUR MILLS...
  DEVILS RIVER STATE NATURAL AREA...
  PAFFORD CROSSING...
  DEVILS SHORES...
  VINEGARONE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3030 10107 3030 10056 3029 10046 2961 10078
      2962 10131 2964 10131 2966 10135
TIME...MOT...LOC 1050Z 271DEG 19KT 3025 10098 2970 10122
Special weather statement, May 26, 6:28 AM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
628 AM CDT MON MAY 26 2014

TXZ183-184-202-261215-
EDWARDS-KINNEY-VAL VERDE-
628 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE...NORTHWESTERN KINNEY
AND WESTERN EDWARDS COUNTIES UNTIL 715 AM CDT...

AT 624 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
FLOUR MILLS TO 7 MILES NORTHWEST OF AMISTAD VILLAGE...AND MOVING EAST
AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LOMA ALTA...
  FLOUR MILLS...
  CARTA VALLEY...
  VINEGARONE...
  ROUGH CANYON REC AREA...
  DEVILS SHORES...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3030 10063 3029 10004 2947 10060 2947 10116
      2951 10118
TIME...MOT...LOC 1128Z 269DEG 25KT 3027 10055 2955 10105
Special weather statement, May 26, 7:13 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 AM CDT MON MAY 26 2014

TXZ183>185-202-261300-
EDWARDS-KINNEY-REAL-VAL VERDE-
713 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAL VERDE...NORTHWESTERN
REAL...NORTHERN KINNEY AND EDWARDS COUNTIES UNTIL 800 AM CDT...

AT 712 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF ROOSEVELT TO 13 MILES NORTH OF AMANDA...AND MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ROCKSPRINGS...
  KICKAPOO CAVERN STATE PARK...
  DEVILS SINKHOLE STATE NATURAL AREA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3028 9975 2950 10021 2947 10079 3030 10029
      3029 9975
TIME...MOT...LOC 1213Z 267DEG 26KT 3029 10019 2955 10063
Local storm report, May 26, 7:59 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 AM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HEAVY RAIN       3 W BANDERA             29.72N  99.13W
05/25/2014  M2.70 INCH       BANDERA            TX   COCORAHS

&&

EVENT NUMBER EWX1400473

PM
Local storm report, May 26, 9:43 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 AM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     2 N YORKTOWN            29.01N  97.50W
05/26/2014                   DEWITT             TX   EMERGENCY MNGR

            3 RECREATIONAL VEHICLES WERE BLOWN OVER WITH ONE BADLY
            DAMAGED. WIND ESTIMATED TO BE 60 MPH.

&&

EVENT NUMBER EWX1400474

PM
Special weather statement, May 26, 9:44 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
944 AM CDT MON MAY 26 2014

TXZ187-204-261545-
BANDERA-MEDINA-
944 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BANDERA AND NORTHWESTERN
MEDINA COUNTIES UNTIL 1045 AM CDT...

AT 942 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTH OF TARPLEY...MOVING NORTHEAST AT
25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TARPLEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2947 9942 2956 9942 2969 9923 2946 9898
      2938 9935
TIME...MOT...LOC 1444Z 233DEG 21KT 2951 9932

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTAreal Flood AdvisoryEWXReal115 min
May 25, 7:19 PM CDTSpecial Weather StatementEWXKerr26 min
May 25, 7:38 PM CDTFlash Flood WarningEWXReal3 hr
May 25, 8:00 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala60 min
May 25, 8:07 PM CDTSpecial Weather StatementEWXReal23 min
May 25, 8:19 PM CDTSpecial Weather StatementEWXBandera26 min
May 25, 8:26 PM CDTAreal Flood AdvisoryEWXBandera, Kerr2 hr
May 25, 8:31 PM CDTAreal Flood AdvisoryEWXUvalde119 min
May 25, 8:42 PM CDTSpecial Weather StatementEWXKerr33 min
May 25, 8:58 PM CDTFlash Flood WarningEWXBandera, Kerr, Medina, Uvalde5 hr
May 25, 10:00 PM CDTSpecial Weather StatementEWXBandera30 min
May 25, 10:03 PM CDTSpecial Weather StatementEWXKinney27 min
May 25, 10:26 PM CDTSpecial Weather StatementEWXKinney34 min
May 25, 10:51 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Kendall, Kerr, Medina3 hr
May 25, 11:02 PM CDTRiver Flood WarningEWXBandera4 hr
May 25, 11:06 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala114 min
May 25, 11:08 PM CDTSpecial Weather StatementEWXMaverick52 min
May 25, 11:22 PM CDTSpecial Weather StatementEWXUvalde23 min
May 26, 12:18 AM CDTSpecial Weather StatementEWXUvalde, Zavala57 min
May 26, 12:20 AM CDTSpecial Weather StatementEWXZavala55 min
May 26, 12:54 AM CDTSpecial Weather StatementEWXZavala66 min
May 26, 1:40 AM CDTRiver Flood WarningEWXKerr4 hr
May 26, 1:59 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde3 hr
May 26, 2:28 AM CDTSpecial Weather StatementEWXFrio32 min
May 26, 2:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio53 min
May 26, 3:29 AM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson46 min
May 26, 3:35 AM CDTAreal Flood AdvisoryEWXBexar115 min
May 26, 3:57 AM CDTSpecial Weather StatementEWXVal Verde48 min
May 26, 4:14 AM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson46 min
May 26, 4:43 AM CDTAreal Flood WarningEWXMedina3 hr
May 26, 4:55 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson50 min
May 26, 4:56 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 26, 5:08 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde112 min
May 26, 5:45 AM CDTSpecial Weather StatementEWXDeWitt45 min
May 26, 5:50 AM CDTSpecial Weather StatementEWXVal Verde40 min
May 26, 6:08 AM CDTSevere Thunderstorm WarningEWXDeWitt, Karnes52 min
May 26, 6:28 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 6:55 AM CDTSevere Thunderstorm WarningEWXDeWitt50 min
May 26, 7:13 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 8:07 AM CDTAreal Flood AdvisoryEWXDeWitt113 min
May 26, 8:40 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde3 hr
May 26, 9:17 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano3 hr
May 26, 9:44 AM CDTSpecial Weather StatementEWXMedina61 min
May 26, 10:10 AM CDTSpecial Weather StatementEWXBurnet50 min
May 26, 10:16 AM CDTSpecial Weather StatementEWXComal44 min
May 26, 11:01 AM CDTSpecial Weather StatementEWXBexar59 min
May 26, 11:10 AM CDTSpecial Weather StatementEWXTravis50 min
May 26, 11:20 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more4 hr
May 26, 11:48 AM CDTSpecial Weather StatementEWXLee42 min
May 26, 12:06 PM CDTSpecial Weather StatementEWXWilson39 min
May 26, 12:55 PM CDTSpecial Weather StatementEWXKarnes50 min
May 26, 1:10 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Wilson110 min
May 26, 1:36 PM CDTRiver Flood WarningEWXMedina7 hr
May 26, 2:39 PM CDTFlash Flood WarningEWXDeWitt, Karnes3 hr
May 26, 3:58 PM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more20 hr
May 26, 4:26 PM CDTRiver Flood WarningEWXUvalde4 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.